# SDR DL76G040441

- Difficulty date: May 16, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 55,839 hours, 13,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T2252
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN ATLANTA, FOUND HOLES CORRODED WHILE ACCOMPLISHING ME 02 OF EA 01-085672-12 AD, REV C.  REPAIRED PER ERA 089397-14MA REVISION A, REPAIR NR 4.
